# SDR SWIA200923370

- Difficulty date: December 29, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 17,370 hours, 14,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING, MOST AFT IN CABIN INOP.  (FLT 6132)  RELAMPED EMERGENCY LIGHT.
